Search
Front page
Research output
Data sets
Persons
Organizational units
Projects
Activities
Press/Media
About
Adaptive Spline-Wavelet Decompositions of Two-Dimensional Numerical Information Flows
Research output
:
Contribution to journal
›
Article
›
peer-review
Department of Parallel Algorithms
Overview
Cite this
Links
http://www.springerlink.com/content/d32t506l0xx64529/
http://link.springer.com/article/10.1007%2Fs10958-011-0345-3
DOI
https://doi.org/10.1007/s10958-011-0345-3
Other version
Yu.K. Dem’yanovich
E.P. Arsent’eva
Original language
Undefined
Pages (from-to)
211-227
Journal
Journal of Mathematical Sciences
Volume
175
Issue number
3
DOIs
https://doi.org/10.1007/s10958-011-0345-3
State
Published -
2011
ID: 5226723